Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 8, 2012, 6:58 PM EDT for Jefferson County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2012, 6:58 PM EDT (22:58 UTC)
- Expired
- Jun 8, 2012, 7:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 64 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WWUS81 KBUF 082258
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
658 PM EDT FRI JUN 8 2012
NYZ007-082345-
JEFFERSON NY-
658 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORM MOVING INTO THE THOUSAND ISLANDS...
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED ABOUT 10 MILES NORTHWEST OF
ALEXANDRIA BAY...AND MOVING SOUTHEAST AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
WELLESLEY ISLAND...
ALEXANDRIA BAY...
THERESA...
THIS STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WIND GUSTS TO 35
MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4427 7559 4412 7584 4427 7605 4428 7604
4428 7607 4431 7610 4434 7605 4436 7600
4435 7596 4438 7592 4439 7587
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:33 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:33 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 333 PM EDT FRI JUN 8 2012 .SYNOPSIS... A WARM FRONT WILL LIFT ACROSS THE REGION SATURDAY...BRINGING WITH IT THE CHANCE OF SHOWERS AND THUNDERSTORMS. FOLLOWING THE FRONT A FLOW OF INCREASINGLY WARMER AND MORE MOIST AIR WILL OVERSPREAD THE REGION THROUGH THE START OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... A SHORTWAVE CROSSING THE NORTH COUNTRY CONTINUES TO KICK OFF A FEW SHOWERS ACROSS SOUTHERN ONTARIO AND THE AREAS EAST OF LAKE ONTARIO. THESE WILL CONTINUE INTO THE EVENING HOURS THEN DISSIPATE. ELSEWHERE SOME DIURNAL ISOLATED ACTIVITY MAINLY OVER THE FINGER LAKES/SOUTHERN TIER COULD PRODUCE A BRIEF HEAVIER SHOWER, BUT THIS TOO WILL ONLY BE AROUND TIL SUNSET. FAIR WEATHER WILL PREVAIL FOR A GOOD PORTION OF THE OVERNIGHT HOURS. LATE TONIGHT ANOTHER SHORTWAVE APPROACHES WITH INDICATION OF AN MCS DEVELOPING ACROSS THE UPPER LAKES MOVING SOUTHEAST ALONG A WARM FRONT ACROSS PARTS OF THE REGION ON LATER TONIGHT/SATURDAY. STILL SOME UNCERTAINTY AS TO THE EXACT PLACEMENT SO HAVE TENDED TOWARD MORE OF A BROADBRUSH ON POPS WITH THE HIGHEST NUMBERS GENERALLY ACROSS THE FINGER LAKES WITH LIKELY POPS THERE. NO MENTION OF SEVERE POTENTIAL AT THIS TIME IN THE ZONES HOWEVER WILL REISSUE THE HWO WITH THE MENTION OF AN ISOLATED SEVERE STORM POSSIBLE. TEMPERATURE WISE...A BIT MILDER TONIGHT THAN LAST NIGHT WITH LOW RANGING FROM THE LOW 50S ACROSS THE SOUTHERN TIER/NORTH COUNTRY TO THE UPPER 50S ELSEWHERE. HIGHS SATURDAY VERY DEPENDENT ON CLOUD COVER/PRECIP WITH GENERALLY THE WESTERN SOUTHERN TIER HAVING THE BEST CHANCE OF GETTING UP INTO THE 80S. && .SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY/... THE SURFACE WARM FRONT AND ASSOCIATED THETA-E RIDGE WILL CONTINUE TO GRADUALLY LIFT ACROSS THE REGION FROM THE SOUTHWEST SATURDAY NIGHT. THEREFORE...THERE WILL CONTINUE TO BE THE LINGERING LIKELIHOOD OF SHOWERS AND THUNDERSTORMS DURING THE FIRST HALF OF THE NIGHT...BUT MORE THAN LIKELY CONFINED TO AREAS EAST OF THE GENESEE VALLEY. RISING HEIGHTS ALOFT WILL FOLLOW THE FRONT FOR SUNDAY AND MONDAY...A STRONG CAP DEVELOPING SHOULD LIMIT CONVECTIVE POTENTIAL THROUGH THE FIRST HALF OF MONDAY. MID SUMMER HEAT LOOKS TO RETURN DURING THIS PERIOD AS 850 MB TEMPERATURES WARM TO NEAR +16C. EXPECT SURFACE TEMPERATURES TO REACH INTO THE LOWER TO MID 80S ACROSS MOST OF THE AREA ON SUNDAY AND TO THE MID TO UPPER 80S ON MONDAY...WHEN A FEW 90 DEGREE READINGS WILL NOT BE OUT OF THE QUESTION IN OUR NORMALLY WARMEST LOCATIONS. COMBINED WITH DEWPOINTS RISING INTO THE MID 60S...THIS WILL MAKE FOR FAIRLY UNCOMFORTABLE CONDITIONS BY MONDAY AFTERNOON. LOW PRESSURE WILL STRENGTHEN WHILE LIFTING UP THROUGH THE UPPER LAKES...DRAGGING A COLD FRONT TOWARDS THE REGION MONDAY NIGHT AND TUESDAY. COMPLICATING MATTERS IS THAT ENERGY AND MOISTURE CURRENTLY ALONG THE GULF COASTAL REGION GETS PULLED NORTHWARD OUT AHEAD OF THE APPROACHING COLD FRONT LATE MONDAY THROUGH TUESDAY...THIS WILL LEAD TO INCREASING CHANCES FOR CONVECTION. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... LATEST DETERMINISTIC MODELS CONTINUING TO SUGGEST THE ARRIVAL THE SURFACE COLD FRONT EARLY IN THE PERIOD...SOME TIME LATE TUESDAY NIGHT OR EARLY WEDNESDAY. PLENTY OF MOISTURE CURRENTLY RESIDING ALONG THE GULF COASTAL STATES WILL GET DRAWN UP ALONG AND AHEAD OF THIS FRONT...LEADING TO THE CONTINUED LIKELIHOOD FOR CONVECTION TUESDAY NIGHT AND LINGERING THROUGH THE DAY WEDNESDAY AS THE FRONT EASES ACROSS THE REGION. WEDNESDAY NIGHT THROUGH FRIDAY...HIGH PRESSURE BECOMES ESTABLISHED ACROSS THE GREAT LAKES IN WAKE OF THE COLD FRONT. THIS WILL LEAD TO GENERALLY FAIR AND COMFORTABLE CONDITIONS. ALTHOUGH THERE IS SOME SUGGESTION OF A WEAK UPPER WAVE PUSHING THROUGH THE AREA THURSDAY NIGHT WHICH MAY BRING A SLIGHT CHANCE FOR SHOWER ACTIVITY. TEMPERATURES FOR THE MOST PART LOOK TO BE AT OR JUST SLIGHTLY BELOW SEASONAL NORMALS AS 850 MB TEMPERATURES FALL BACK INTO THE +8C TO +12C RANGE. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS SHOULD ACROSS MUCH OF THE REGION. AN UPPER LEVEL DISTURBANCE WILL CLIP NORTHERN NEW YORK THIS AFTERNOON. KART WILL BE CLOSER TO THE SHORTWAVE...WITH THE AFTERNOON PRESENTING A PERIOD OF CONDITIONS FAVORABLE FOR SHOWERS. AN ISOLATED THUNDERSTORM IS POSSIBLE... TIMING WINDS BETWEEN 20 AND 00Z. FOR TONIGHT...EXPECT VFR CONDITIONS. ANOTHER SHORTWAVE APPROACHES EARLY SATURDAY. THIS WILL BRING SCATTERED SHOWERS TO THE REGION WITH SHOWERS BECOMING LIKELY AND THUNDERSTORMS POSSIBLE DURING THE AFTERNOON ON SATURDAY. MOST FAVORED LOCATION FOR THIS ACTIVITY IS THE FINGER LAKES REGION, INCLUDING KROC. OUTLOOK... SUNDAY AND MONDAY...VFR. TUESDAY...MVFR SHOWERS/THUNDERSTORMS LIKELY. WEDNESDAY...MAINLY VFR. CHC SHOWERS. && .MARINE... SOME SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE EASTERN LAKE ONTARIO REGION AND ST LAWRENCE RIVER THIS EVENING AND SCATTERED SHOWERS/THUNDERSTORMS ON SATURDAY COULD PRODUCE SOME SMALL HAIL AND GUSTY WINDS. OTHERWISE...LARGE SCALE PATTERNS SHOULD KEEP LIGHT TO MODERATE WINDS AND WAVES ACROSS THE LAKES FOR THE WEEKEND WITH NO MARINE FLAGS EXPECTED THROUGH MONDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...LEVAN NEAR TERM...LEVAN SHORT TERM...TMA LONG TERM...TMA AVIATION...LEVAN MARINE...LEVAN/TMA
Hazardous weather outlook, Jun 8, 3:34 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT FRI JUN 8 2012 NYZ007-008-091945- JEFFERSON-LEWIS- 334 PM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE NORTH COUNTRY THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>006-010>014-019>021-085-091945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 334 PM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-091945- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 334 PM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ST LAWRENCE VALLEY THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-091945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 334 PM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Jun 8, 5:06 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
506 PM EDT FRI JUN 8 2012
NYZ007-082200-
JEFFERSON NY-
506 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS UP TO 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED
OVER CANADA NORTH OF ALEXANDRIA BAY...AND IS MOVING SOUTH AND
SOUTHEAST AT 35 MPH TOWARDS THE NORTHERN JEFFERSON COUNTY.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ALEXANDRIA BAY...
THERESA...
ANTWERP AND PHILADELPHIA...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4437 7579 4428 7557 4424 7550 4411 7572
4435 7596 4438 7592 4438 7588 4440 7585
4440 7584
ARSpecial weather statement, Jun 8, 5:07 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
507 PM EDT FRI JUN 8 2012
NYZ007-082200-
JEFFERSON NY-
507 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS UP TO 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED
OVER CANADA NORTH OF ALEXANDRIA BAY...AND IS MOVING SOUTH AND
SOUTHEAST AT 35 MPH TOWARDS JEFFERSON COUNTY.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
ALEXANDRIA BAY...
THERESA...
ANTWERP AND PHILADELPHIA...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4437 7579 4428 7557 4424 7550 4411 7572
4435 7596 4438 7592 4438 7588 4440 7585
4440 7584
ARSpecial weather statement, Jun 8, 6:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 630 PM EDT FRI JUN 8 2012 NYZ008-082330- LEWIS NY- 630 PM EDT FRI JUN 8 2012 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES NORTH OF INDIAN RIVER...AND MOVING SOUTHEAST AT 35 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... INDIAN RIVER... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4388 7528 4405 7548 4414 7540 4404 7515 AR
Special weather statement, Jun 8, 6:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
658 PM EDT FRI JUN 8 2012
NYZ007-082345-
JEFFERSON NY-
658 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORM MOVING INTO THE THOUSAND ISLANDS...
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED ABOUT 10 MILES NORTHWEST OF
ALEXANDRIA BAY...AND MOVING SOUTHEAST AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
WELLESLEY ISLAND...
ALEXANDRIA BAY...
THERESA...
THIS STORM MAY PRODUCE HAIL UP TO DIME SIZE AND WIND GUSTS TO 35
MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4427 7559 4412 7584 4427 7605 4428 7604
4428 7607 4431 7610 4434 7605 4436 7600
4435 7596 4438 7592 4439 7587
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:43 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 8, 5:06 PM EDT | Special Weather Statement | BUF | Jefferson | 54 min |
| Jun 8, 5:07 PM EDT | Special Weather Statement | BUF | Jefferson | 53 min |
| Jun 8, 5:46 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 27 min |
| Jun 8, 6:30 PM EDT | Special Weather Statement | BUF | Lewis | 60 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.